# SDR USAASB03009

- Difficulty date: January 15, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLT - FLT 879 - AIRCRAFT EXPERIENCED AN AUTO PRESSURIZATION FAILURE WITH CABIN PRESSURE CLIMBING.  STANDBY PRESSURIZATION KICKED IN, BUT DID NOT HELP.  CAPTAIN SWITCHED TO MANUAL PRESSURIZATION MODE, AND STILL COULD NOT CONTROL CABIN PRESSURE.  CAPTAIN ADVISED ATC THAT HE NEEDED TO DESCEND.  ATC CLEARED THE FLT TO FL220 BUT CABIN PRESSURE CONTINUED TO CLIMB.  AN EMERGENCY WAS DECLARED AND FLT DESCENDED TO FL100 WHERE CREW REGAINED CONTROL OF PRESSURIZATION.  FLT CONTINUED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO OXYGEN MASKS WERE DEPLOYED.  MAINTENANCE REMOVED AND REPLACED THE AFT OUTFLOW VALVE AND REPLACED TERMINAL END ON GROUND WIRE ON AC MOTOR CANNON PLUG.  OPERATIONAL CHECK GOOD PER MM 21-31-11.  (M)
